MathSciNet Relay Station
MathSciNet bibliographic data
MR961153 (89j:58015) 58E07 (47H15)
Esquinas, J. Optimal multiplicity in local bifurcation theory. II. General case. J. Differential Equations 75 (1988), no. 2, 206–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement